# SDR REXA2021032200167

- Difficulty date: March 1, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,309 hours, 25,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Gouged
- Location: Bs 424-499
- Part time: 25,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT RAIL AT FS 424.00 GOUGED AND NO CORROSION PREVENTATIVE.	"REMOVED AND INSTALLED NEW FABBED RH SIDE SEAT RAIL AT FS424.00 IAW BOMBARDIER REO 601R-53-00-764 DATED 2019-10-11 AND CRJ 200 AMM'S 53-01-11-000/400-802.


"
